# SDR GTIA040339

- Difficulty date: April 22, 2003
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 833605
- Part serial: 694
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MYR - FLT 1582 - RIGHT MAIN LANDING GEAR INDICATION ON DEPARTURE.  QRH ACCOMPLISHED AND LANDING GEAR RECYCLED GEAR DOOR OPEN LIGHT INTERMITTENTLY ON WITH NO VIBRATION NOTED.  RIGHT MLG LIGHT EXTINGUISHED WHEN REACHING 10000 FT ON DESCENT.  TROUBLESHOT SYSTEM, FOUND PROXIMITY SWITCH ELECTRONIC UNIT AT FAULT.  REMOVED AND REPLACED PROXIMITY SWITCH ELECTRONIC UNIT.  PERFORMED OPS CHECK.  NO FAULTS NOTED.  (M)
